# SDR DALA2024073107653

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 60,552 hours, 31,421 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3136 DIRTY SOCK SMELL WITH PACKS ON APU. CORRECTIVE ACTION: C/W MD STEPS A-F. C/W W/C'S 2100-2007 & 0550-2002. (0475788)
